# SDR ASOA20140319047

- Difficulty date: March 19, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N14938
- Make and model: Emb EMB-145EP
- Aircraft serial: 145029
- Aircraft time: 32,808 hours, 32,127 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287500501
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, CREW REPORTED THAT THE CABIN FLOOR EMERGENCY LIGHT STRIP AT SEAT 4A WAS INOPERATIVE.  R & R EMERGENCY LIGHT AND OPS TESTED WITH NO DEFECTS.  APPROVED FOR RETURN TO SERVICE.
